# SDR 2007UALA03229

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 59,977 hours, 17,337 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A GENERATOR PROBLEM.    EICAS MESSAGE FOR RIGHT GENERATOR DRIVE DISPLAYED WHILE CLIMB OUT AT 10000 FT.  THE ROOT CAUSE OF THIS ACTION BY THE PILOT WAS DUE TO ILLUMINATION OF GENERATOR DRIVE LIGHT AS A RESULT OF A DISCONNECTED GENERATOR DRIVE.
